# SDR UALA2013061404107

- Difficulty date: June 13, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 49,060 hours, 19,480 cycles
- Engine: Iae V2522A5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Gouged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FEC, SMALL GOUGES IN THE FWD MOUNTING SPIGOT FITTING.  ACCOMPLISHED BLENDING IAW 54-51-18, PG.103
